# SDR 99ZZZX1713

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N98VG
- Make and model: Bell 407
- Aircraft serial: 53171
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Condition: Damaged
- Location: Tail Rotor
- Part time: 256 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR DISC PACK SPREAD BEYOND LIMITS.  REPLACED WITH NEW DISC PACK FROM BELL HELICOPTER.
